Tokyo Journal of Mathematics

The Involutions of Compact Symmetric Spaces

Tadashi NAGANO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 57-79.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134261

Digital Object Identifier
doi:10.3836/tjm/1270134261

Mathematical Reviews number (MathSciNet)
MR947946

Zentralblatt MATH identifier
0655.53041

Citation

NAGANO, Tadashi. The Involutions of Compact Symmetric Spaces. Tokyo J. Math. 11 (1988), no. 1, 57--79. doi:10.3836/tjm/1270134261. https://projecteuclid.org/euclid.tjm/1270134261


Export citation